My lips turn red since supplementing with iron. Don't know if it is a
good sign or not. My lips used not to be so red before. But I found that
they turn paler after the cycle.
I noticed (Since my lips turn red) many people on the street/even on the
TV don't have that red lips. But some do have. Does that mean quite a
few people do have mild anemia, but not corrected yet? Or it is me that
has been overmedicated?
Hi, actually I think your lips going more red is an indication that your iron medication is working and sending up your Hb levels. Because a classic symptom of anaemia is pale lips! But as anaemia can develop slowly over time, people don't often notice themselves that there lips have become extra pale. So I imagine that is what has happened in your case and now the iron's working and it's turning your lips back to a normal good red colour. I may be wrong but hope this helps. If you're really worried double check with your doc. Also the fact that your lips turned more pale after your cycle is also an indication that you were more anaemic at this time, which would be understandable as you will have lost blood during your period, which of course would make the anaemia worse at this time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.